# SDR SWAA980935

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EMERGENCY LIGHT ON FLOOR INOP AT 14D.  REPLACED LAMP AT 14D, OPS CK LAMPS PER BOEING MM.
